# SDR AALA202412301305

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 21,239 hours, 9,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED: FLIGHT CREW REPORTED DURING CRUISE, SMELLED A HOT ODOR WHICH DISSIPATED.  LT PACK RAN AWAY TO 200 F. &  CONTROLLED CABIN DUCT REACHED 175. FOLLOWED BY LT PACK LIGHT ILLUMINATING. FLT CREW ACCOMPLISHED CABIN TEMP HOT QRH PROCEDURE & TURNING LT PACK OFF WHICH RESULTED IN FLT DECK COOLING DOWN. MAINT ACCOMPLISHED SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD 08L00021001 & FOUND LT PACK THE CAUSE OF ODOR DURING OPS TO COLD SETTING.  MAINT REPLACED THE LT ACM, WHICH WAS FOUND TO BE FROZEN IAW AMM 21-51-04, LT PACK TEMP CONTROL VALVE PER AMM 21-51-10 AND LT FLOW CONTROL VALVE / SHUTOFF VALVE PER AMM 21-51-01.  A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS OR DEFECTS NOTED.
